Heekyoung Hahn

Heekyoung Hahn
  • Assistant Research Professor of Mathematics
External address: 220 Physics, Durham, NC 27708
Phone: (919) 660-2850

Research Areas and Keywords

Algebra & Combinatorics
Littlewood-Richardson semigroup, representations for the classical groups, partitions and q-series
Laplacian eigenvalues and relative Weyl law
Geometry: Differential & Algebraic
Flag varieties and periods
Number Theory
relative trace formula, automorphic L-functions, modular forms and elliptic curves, partitions

Number Theory in the large: Automorphic represenations, Trace formula, Laplacian eigenfunctions and Littlewood-Richardson coefficients

Education & Training
  • Ph.D., University of Illinois -- Urbana-Champaign 2004

Selected Grants

Re:boot Number Theory awarded by National Security Agency (Co-Principal Investigator). 2016 to 2018

Fellowships, Supported Research, & Other Grants

Member of the IAS awarded by Institute for Advanced Study (2018)

Visiting Scholar awarded by Korea Institute for Advanced Study (KIAS) (2016)

Math Before Symbols awarded by Bass Connection (EHD grant), Duke University (2013 to 2014)

Discovery Grant awarded by NSERC (386551-2010-RGPIN) (2010 to 2012)

Postdoctoral support awarded by NSF FRG (DMS 0244660), University of Rochester (2005 to 2007)

University Fellowship awarded by University of Illinois at Urbana-Champaign (2004)

Predoctoral Fellowship awarded by University of Illinois at Urbana-Champaign (2003)

Hahn, H. "On tensor third $L$-functions of automorphic representations of $GL_n(\mathbb {A}_F)$." Proceedings of the American Mathematical Society 144.12 (May 4, 2016): 5061-5069. Full Text

Getz, JR, and Hahn, H. "A general simple relative trace formula." Pacific Journal of Mathematics 277.1 (2015): 99-118. Full Text

Hahn, H, Akhtari, S, David, C, and Thompson, L. "Distribution of square-free values of sequences associated with elliptic curves." Contemporary Mathematics 606 (October 16, 2013): 171-188.

Getz, JR, and Hahn, H. "ALGEBRAIC CYCLES AND TATE CLASSES ON HILBERT MODULAR VARIETIES." International Journal of Number Theory 2 (2013): 1-16.

Hahn, H. "A simple twisted relative trace formula." Int. Math. Res. Not. 2009 (2009): 3957-3978. (Academic Article)

Hahn, H. "Eisenstein series associated with Γ0(2)." The Ramanujan Journal 15.2 (February 2008): 235-257. Full Text

Hahn, H. "Convolution Sums of Some Functions on Divisors." Rocky Mountain Journal of Mathematics 37.5 (October 2007): 1593-1622. Full Text

Hahn, H. "On zeros of Eisenstein series for genus zero Fuchsian groups." Proceedings of the American Mathematical Society 135.08 (March 29, 2007): 2391-2402. Full Text

Ablowitz, MJ, Chakravarty, S, and Hahn, H. "Integrable systems and modular forms of level 2." Journal of Physics A: Mathematical and General 39.50 (December 15, 2006): 15341-15353. Full Text


Hollywood, Mathematics, and Digital Communications

"A glamorous Hollywood star, a renegade composer, and the mathematical development of spread spectrum communications". abstract: During World War II, Hedy Lamarr, a striking Hollywood actress; together with George Antheil, a radical composer;... read more »

Duke Math Hosts SWIM: A Summer program for female rising senior high school students

SWIM (Summer Workshop In Mathematics) is a 9-day workshop for female rising senior high school students interested in mathematics. All students currently in their junior year of high school are eligible to apply. Participants in the workshop will... read more »